1mg, best e pharmacy in India


MRP: Rs. 25.37 for 1 strip(s) (10 tablets each)
Unfortunately, we don't have any more items in stock

food interaction for KOFRON DMR TABLET

alcohol interaction for KOFRON DMR TABLET

pregnancy interaction for KOFRON DMR TABLET

lactation interaction for KOFRON DMR TABLET

There is no data available. Please consult doctor before consuming the drug.
Kofron dmr tablet may cause excessive drowsiness and calmness with alcohol.
Kofron dmr tablet may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.


Chlorpheniramine(4 mg)


Chlorpheniramine is used to relieve symptoms of  runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu and allergies due to food and insect bites and hay fever.

How it works

Chlorpheniramine belongs to class of medications called antihistamines. It acts by blocking a natural chemical (histamine) that your body makes during an allergic reaction. Histamine is responsible for many symptoms of allergy. 

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Bromhexine(8 mg)


Bromhexine is used to treat breathing difficulties caused by excessive mucus secretions in the air passages associated with respiratory tract infections.

How it works

Bromhexine belongs to the class of medications called as expectorants/mucolytic agents. It acts by thinning the mucus which facilitates expectoration and eases cough.

Common side effects

Irritation of ear, Allergic skin rash, Dizziness, Headache
Dextromethorphan(15 mg)


Dextromethorphan is used to suppress dry coughs (coughs that do not produce phlegm or mucus).

How it works

Dextromethorphan belongs to class of drugs called antitussives. It works by decreasing activity in the part of the brain that causes coughing.

Common side effects

Nausea, Nervousness, Drowsiness, Dizziness, Lightheadedness, Restlessness, Stomach pain, Vomiting
Pseudoephedrine(60 mg)


Pseudoephedrine is used for nasal, sinus (air cavities) and upper respiratory tract decongestion.

How it works

Pseudoephedrine belongs to the class of medications known as decongestants. Pseudoephedrine works by relaxing the smooth muscles in the nasal cavity which decreases excess secretion of mucous in nasal cavity and sinuses (air cavities) thereby relieving congestion.

Common side effects

Nausea, Nervousness, Palpitations, Dizziness, Shortness of breath, Headache, Insomnia, Restlessness, Stomach pain, Tachycardia, Heart rate irregular, Vomiting, Weakness
Guaifenesin(100 mg)


Guaifenesin is used to relieve cough and chest congestion.

How it works

Guaifenesin belongs to a class of agents called expectorants. It works by thinning the mucus in the air passages to make it easier to cough up the mucus and clear the airways.

Common side effects

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting


No substitutes found

Top General Physicians

  • Dr. M. K. Singh
    MBBS, MD
  • Dr. Prabhat Kumar Jha
    MBBS, MD
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
  • Dr. R. S. Rawat
    MBBS, MD

Expert advice for KOFRON DMR TABLET

  • Do not start or continue the chlorpheniramine tablets and consult your doctor, If you are allergic (hypersensitive) to chlorpheniramine or any of the other ingredients of chlorpheniramine tablet.
  • Do not take this medicine without consulting your doctor, if you are pregnant or breast feeding.
  • Do not take for longer than 7 days in a row. Talk with your doctor, if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache or skin rash.
  • Do not drive or operate machinery after taking chlorpheniramine because you may feel sleepy.

Frequently asked questions for KOFRON DMR TABLET


Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects.
Q. Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl.
Q. Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only.
Q.Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.
Q. Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.


Q. Is Bromhexine an antihistamine?
No, Bromhexineis not an antihistamine.


Q. Is dextromethorphan a steroid/an opiate/an antihistamine/ a narcotic/an NSAID/a controlled substance/contain alcohol/have codeine?
Dextromethorphan is a decongestant and not a steroid, antihistamine, opiate, NSAID or narcotic, but can have addictive effects if taken at large doses than recommended. It does not contain codeine or alcohol. It is not a controlled substance.
Q. Does dextromethorphan work/ how much dextromethorphan can i take for cough?
Dextromethorphan works for most of the patient. It should be taken in amounts exactly as directed on the label, or as prescribed by your doctor. Cough medicine is usually taken only for a short time until your symptoms clear up. Do not use the medication in larger amounts, or use it for longer than recommended.
Q.  Is dextromethorphan safe/ does dextromethorphan makes you sleepy/make you tired/ raise blood sugar? 
Dextromethorphan causes mild sedation effect thus can make you feel sleepy. It does not raise blood sugar or make you tired. Dextromethorphan is generally safe if taken at recommended doses and duration. 
Q. Can i take dextromethorphan with high blood pressure/ safe for high blood pressure/ raise blood pressure/ thin blood?
Though it isn’t reported, but it should be used carefully in people with high blood pressure, as dextromethorphan may cause high blood pressure and the effectiveness of dextromethorphan is decreased by high blood pressure medications. 
Q. Can I take dextromethorphan with benzonatate/acetaminophen/codeine/ibuprofen/ diphenhydramine/pseudoephedrine/guaifenesin/Tamiflu/Benadryl?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with dextromethorphan.


Q. Can I take pseudoephedrine for allergies?
Pseudoephedrine does give symptomatic relief from seasonal allergic conditions such as runny nose and nasal decongestion. 

Q. Can I take pseudoephedrine with ibuprofen?
Yes. Ibuprofen may relieve fever experienced during cold.


Q. What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus.
Q. What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.
Ascoril D is a medicine for dry cough and it does not contain guaifenesin.
Q. Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic.
Q. Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness.
Q. How long can I take guaifenesin?
Consult your doctor for use more than 7 days.
Q. Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressure 
Q. Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin.
Q. Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects. 


Content on this page was last updated on 19 July, 2014, by Dr. Varun Gupta (MD Pharmacology)